| Model Number |
GIF-H180 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.The device evaluation found the gastrointestinal videoscope had no image.Based on the results of the investigation, the probable root cause was component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device.
Event or Problem Description
The gastrointestinal videoscope was returned to olympus with a reported complaint of problem with the image; this does not indicate an mdr reportable event.However, an mdr reportable failure was found during testing at the service center, the gastrointestinal videoscope had no image.There were no reports of patient involvement.